# SDR CA021010005

- Difficulty date: September 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Doug MD 83
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50078902
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE OVERHAUL OF THE MAIN WHEEL ASSEMBLY THE NDT INSPECTION WAS DETECTED A CRACK ON THE UPPER SPOKE AREA. THE CRACK WAS UNDETECTABLE WITH THE DYE PENETRANT, BUT DETECTABLE WITH EDDY CURRENT.- NOREPAIR POSSIBLE.
